# SDR AU510001927

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 3242 · Brake
- Part: Spacer
- Condition: Incorrect
- Location: Brake Caliper
- Component: Brake Caliper, Cleveland
- Stage of operation: LD
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR BRAKE CALIPER SPACER INCORRECTLY FITTED ON THE WRONG SIDE ALLOWING THE CALIPER TO FALL OUT OF THE GUIDES. MAINTENANCE ERROR. (OTHER CAUSE: WHEEL SPACER PLACED ON INCORRECT SIDE OF WHEEL ) (CASA NR 510001927)
